MAUDE Adverse Event Report: MATRIX SURGICAL USA OMNIPORE SURGICAL IMPLANT; EAR IMPLANT

MATRIX SURGICAL USA OMNIPORE SURGICAL IMPLANT; EAR IMPLANT
Model Number OP8330
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the initial report, a patient is undergoing a surgery revision due to an ear implant fracture.The date of the surgery is unknown.Requests for additional information were made to no avail.As the lot number of the product is unknown, manufacturing records could not be reviewed.The investigation is currently ongoing.Any additional details will be provided in a follow-up report.
 
Event or Problem Description
According to the initial report, the surgeon stated that a patient experienced an implant fracture and needed a replacement for surgical intervention.

Brand Name
OMNIPORE SURGICAL IMPLANT
Common Device Name
EAR IMPLANT
Manufacturer (Section D)
MATRIX SURGICAL USA
4025 welcome all rd sw
suite 120
atlanta GA 30349
MDR Report Key12408172
Report Number3009383407-2021-00003
Device Sequence Number4191733
Product Code FZD
UDI-Device Identifier00855421005284
UDI-Public00855421005284
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K23908
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberOP8330
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2021
Initial Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;